Cookie policy notice

By continuing to use this site you agree to our cookies policy below:
Since 26 May 2011, the law now states that cookies on websites can ony be used with your specific consent. Cookies allow us to ensure that you enjoy the best browsing experience.

This site is intended for health professionals only

At the heart of general practice since 1960

Leukotriene antagonists link to Churg Strauss Syndrome

Leukotriene antagonists appear to be associated with an increase in the risk of Churg Strauss Syndrome, UK researchers report.

Their systematic review analysed data from 40 studies, and identified 62 cases of newly developed Churg Strauss Syndrome after initiation of leukotriene antagonist therapy.

In 57 of these cases, patients developed the syndrome within 12 months of beginning treatment – and there were two cases of relapse after reintroduction of drug therapy.

The researchers said the limited available data suggested their could be a causal relationship.

Rate this article 

Click to rate

  • 1 star out of 5
  • 2 stars out of 5
  • 3 stars out of 5
  • 4 stars out of 5
  • 5 stars out of 5

0 out of 5 stars

Have your say